Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bosoxgirl

Veteran Member
  • Total Reviews

    0
  • Content Count

    83
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bosoxgirl

  • Rank
    Junior Member
  • Birthday 10/04/1983

Profile Information

  • Gender
    Female
  • Location
    Massachusetts
  1. hi all, i had three fraxel treatments (february, march, april) and now i am wondering when i can begin using tazorac again? i don't want it to interfere with the healing of my skin but i want to make sure i keep any acne at bay! any help is greatly appreciated
  2. hi all, i had three fraxel treatments (february, march, april) and now i am wondering when i can begin using tazorac again? i don't want it to interfere with the healing of my skin but i want to make sure i keep any acne at bay! any help is greatly appreciated
  3. i have started a series of fraxel treatments to help with my acne scars. i had a treatment in february and was planning to have 2 other treatments - one in march and one in april. everything that i have read has said that you need to avoid direct sun exposure for 3 months after treatment. i called my derm today because i wanted to cancel my appointments for march and april because 3 months after would be close to the summer and i didn't want to do any damage. i spend a lot of time in the sun dur
  4. I am planning to have 5 Faxel treatments for my acne scarring on my lower cheeks. I am planning to start in February and then have my last treatment to total 5 in June. How long after my last treatment in June is okay to be in the sun?
  5. I am planning to have 5 Faxel treatments for my acne scarring on my lower cheeks. I am planning to start in February and then have my last treatment to total 5 in June. How long after my last treatment in June is okay to be in the sun?
  6. i have now been off accutane ~ two months. my face got crazy dry while on accutane. i used aveeno ulta calming moisturizer with spf 15 during the day and at night i would put a base of complex 15 (let it absorb) then slather on cerave. i am still using cerave now and i really like it.
  7. i am just about finished on my 5 months on accutane. i am basically all clear with the exception of scarring and red marks. when i am finished, should i start back up with the perscription topicals that i ahve? or should i wait and see if i start breaking out again? i'm not sure what sort of routine i should have after ia m done my course... thanks!
  8. hi all, quick question. i am nearing the end of my 5 months on accutane. the first month i was on 40 mg/day, the second and third months i was on 60/day, and my 4th and 5th months i was prescribed 80 mg/day....however, for the majority of my 4th and 5th months i was only able to take 60 mg/day because of bad side affects. so, long story short, after i will have completed 5 months i have some extra pills. should i just continue to take 60 mg/day for like the extra couple weeks? or just stop after
  9. so i am in my 4th month on accutane and today the weirdest thing has been happening. all underneath my eyebrowns and between my eyebrows, under my nose, on my nose, and on my chin has had beads of oil? water? sweat? on them. i wipe off the beads of "sweat/oil" and then literally 5 minutes later (or less time even) they are back. is this accutane related??? has anyone else experienced this???
  10. so i am about to start my 4th month on accutane and have still be breaking out. i was on 40 mg the first month, 60 mg the 2nd and 3rd and now my derm (i had an appointment today) has decided to up my dosage to 80 mg a day. i haven't had too bad of side affects besides dry skin and eyes and kinda itchy skin. should i anticipate much worse side affects now that i will be on 80 mg a day??? i'm nervous.
  11. i always have an awful time figuring out what to do with my eyes. i am irish so i have fairly pale skin (not freckles though) and blue eyes. however, i have super dark brown hair (almost black). does anyone have any suggestions for color schemes for me? thanks
  12. hi all. i am now almost at the end of my third month on accutane (40 mg the 1st month, 60 mg the 2nd and 3rd). i started birth control (ortho tri cyclen....well the generic tri sprintec) about a month before starting accutane. after i finish accutane will i start breaking out if i stop the birth control too? has anyone had any good experiences using ortho tri cyclen to help keep acne at bay long term?
  13. thats for the reassurance!! good luck to you!!
  14. so i am just about done with my third month of accutane and i am still breaking out. i was on 40 mg the first month, 60 the second, and now 60 the third. do you think my doctor will bump me up??? i weigh about 120-125 pounds.i really odn't want to increase the dosage because i am worried i will get more side affects... this is so depressing. any insight would be greatly appreciated.
×